# SDR ZIAA01001

- Difficulty date: April 26, 2000
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 2CM210
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

YIP - SHUTDOWN ENGINE BECAUSE OF GENERATOR DISENGAGE LIGHT.  REMOVED AND REPLACED NR 1 GENERATOR IAW N24-10.  (M)
